Alert archive / Michigan / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 72, NWS Grand Rapids, MI

July 27, 2014Clare County, Isabella County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 27, 2014, 3:22 PM EDT for Clare County, Isabella County, Michigan. It was in force for 53 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2014, 3:22 PM EDT (19:22 UTC)
Expired
Jul 27, 2014, 4:15 PM EDT
In force
53 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clare County, MI, Isabella County, MI

The radar

The Grand Rapids radar (KGRR), 117 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 3:30 PM EDTHAIL 0.752 Wnw Farwell, MIHAIL LASTED ABOUT 8 MINUTES AND WAS ACCOMPANIED BY GUSTY WINDS
Jul 27, 3:35 PM EDTHAIL 1.751 W Farwell, MITIME OF EVENT ESTIMATED FROM RADAR.
Jul 27, 3:38 PM EDTTSTM WND DMGDeerfield Center, MIROAD COMMISSION REPORTED THAT THEY HAD TO CLEAN OFF MULTIPLE TREES ON WINN ROAD JUST SOUTH OF M20.
Jul 27, 3:50 PM EDTTSTM WND GST 501 E Mount Pleasant, MIESTIMATED WIND GUST AT CMU CAMPUS RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:39 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2014-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2014-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
1652 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WUUS53 KGRR 271922
SVRGRR
MIC035-073-272015-
/O.NEW.KGRR.SV.W.0072.140727T1922Z-140727T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
322 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARE COUNTY IN CENTRAL MICHIGAN...
  ISABELLA COUNTY IN CENTRAL MICHIGAN...

* UNTIL 415 PM EDT

* AT 320 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WINTERFIELD TWP TO WEIDMAN...AND MOVING EAST AT 20
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT PLEASANT...     HARRISON...           CLARE...
  ROSEBUSH...           WEIDMAN...            FARWELL...
  DELWIN...             LEATON...             LOOMIS...
  BRINTON...            WINN...               BEAL CITY...
  SHEPHERD...           BLANCHARD...          SEBEWA TWP...
  DODGE LAKE...         LONG LAKE HEIGHTS...  FREEMAN TWP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4347 8460 4347 8509 4416 8509 4417 8508
      4416 8461
TIME...MOT...LOC 1922Z 272DEG 19KT 4411 8494 4362 8497

HAIL...1.00IN
WIND...60MPH

$$

MEADE
1 follow-up statement
683 
WWUS53 KGRR 271955
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
355 PM EDT SUN JUL 27 2014

MIC035-073-272015-
/O.CON.KGRR.SV.W.0072.000000T0000Z-140727T2015Z/
CLARE MI-ISABELLA MI-
355 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ISABELLA AND
CLARE COUNTIES UNTIL 415 PM EDT...

AT 353 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF SKEELS TO MOUNT PLEASANT...AND MOVING
EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MOUNT PLEASANT...     HARRISON...           CLARE...
  ROSEBUSH...           WEIDMAN...            FARWELL...
  DELWIN...             LEATON...             LOOMIS...
  BRINTON...            WINN...               BEAL CITY...
  BLANCHARD...          SEBEWA TWP...         DODGE LAKE...
  LONG LAKE HEIGHTS...  FREEMAN TWP...        FRANKLIN TWP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4355 8461 4350 8509 4407 8508 4416 8461
TIME...MOT...LOC 1955Z 272DEG 19KT 4410 8470 4361 8473

HAIL...1.00IN
WIND...60MPH

$$

HOVING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:56 PM EDT, 26 minutes earlier.

Area forecast discussion, Jul 27, 2:56 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
256 PM EDT SUN JUL 27 2014

LATEST UPDATE...
MESOSCALE DISCUSSION

.MESOSCALE DISCUSSION...
ISSUED AT 251 PM EDT SUN JUL 27 2014

STORMS HAVE BECOME MORE ORGANIZED ACROSS THE AREA WITH THE
SYNOPTIC LIFT FROM THE APPROACHING WAVE MOVING IN. THE ATMOSPHERE
IS CHARACTERIZED WITH 2000 J/KG ML CAPE FOR MOST OF THE AREA. DEEP
LAYER SHEAR IS GREATER THAN 35 KNOTS. THE CAPE IS HIGH IN THE -10
TO -30 DEG C LAYER. THUS THE STORMS WILL CONTINUE TO STRENGTHEN
WITH LARGE HAIL THE PRIMARY THREAT. DAMAGING WINDS RISK EXISTS AS
WELL...AND AN ISOLATED TORNADO MAY OCCUR.

&&

.SYNOPSIS...
ISSUED AT 328 AM EDT SUN JUL 27 2014

THUNDERSTORMS ARE LIKELY TODAY ACROSS SOUTHWEST LOWER MICHIGAN. A
FEW OF THE STORMS COULD BE STRONG TO SEVERE...ESPECIALLY SOUTHEAST
OF GRAND RAPIDS. TEMPERATURES WILL BE QUITE A BIT COOLER MONDAY AND
STRUGGLE TO REACH 70...WELL BELOW NORMAL FOR LATE JULY. HIGHS MUCH
OF NEXT WEEK WILL BE IN THE 70S.

&&

.UPDATE...
ISSUED AT 1134 AM EDT SUN JUL 27 2014

NOT MAJOR CHANGES TO THE FORECAST. RISK FOR STRONG TO SEVERE
STORMS CONTINUES FOR THE AFTERNOON. WILL KEEP THE HIGHER POPS
GOING GIVEN THE CURRENT DESTABILIZATION AND APPROACHING MID LEVEL
WAVE.

UPDATE ISSUED AT 944 AM EDT SUN JUL 27 2014

DENSE FOG HAS LIFTED ALONG/SOUTH OF I-96 AND HAVE CANCELLED THE
DENSE FOG ADVISORY ISSUED EARLIER. HOWEVER HAVE LEFT THE ADVISORY
UP OVER THE LK MI NEARSHORE AREA FOR NOW AS WEB CAMS AT THE COAST
STILL REVEAL AREAS OF DENSE FOG.

EXTENSIVE STRATUS WILL INHIBIT DESTABILIZATION THIS MORNING BUT IT
SHOULD EVENTUALLY MIX OUT TOWARD NOON. LATEST RAP FCST SNDGS
STILL SHOWING 2000-3000 J/KG OF CAPE DEVELOPING BY 18Z WITH FAT
CAPE PROFILES. THE SIG HAIL PARAMETER FROM SPC MESO PAGE IS
ALREADY 1-1.5 WITH H7-H5 MID LEVEL LAPSE RATES AROUND 7C.
THEREFORE THE GREATEST THREAT AT LEAST INITIALLY EARLY THIS
AFTERNOON WITH DEVELOPING CONVECTION IS LARGE HAIL GREATER THAN
ONE INCH IN DIAMETER.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 328 AM EDT SUN JUL 27 2014

FORECAST CONCERNS DEAL WITH THE CONVECTIVE THREAT TODAY.
OVERALL...OUR THINKING HASN'T CHANGED MUCH. HOWEVER...THE SPC SLIGHT
RISK HAS BEEN PUSHED SOUTH OUT OF THE CWA. THIS IS LIKELY DUE TO
SLIGHTLY LOWER SHEAR VALUES.

A COLD FRONT IS MOVING THROUGH NORTHWEST WISCONSIN ATTM. A FEW
SUPERCELLS DEVELOPED AND PRODUCED 2 INCH HAIL AS THEY MOVED THROUGH
CENTRAL WISCONSIN. THESE STORMS HAVE DIMINISHED THOUGH AS THEY'VE
OUTRUN THE STRONGER DYNAMICS.

WV IMAGERY SHOWS A WELL DEFINED SHORT WAVE MOVING OVER NORTHERN
MINNESOTA. THIS IS PUSHING THE FRONT SOUTHEAST TOWARD LOWER
MICHIGAN. AHEAD OF THE FRONT DEWPOINTS IN THE MID 60S WILL PROVIDE
PLENTY OF LOW LEVEL MOISTURE TO WORK WITH. LI'S AROUND -6C COUPLED
WITH MLCAPE VALUES AROUND 1500 J/KG WILL AND 0-6KM BULK SHEAR NEAR
40 KTS AND STRONG PVA SHOULD BE MORE THAN ENOUGH TO GENERATE SOME
ORGANIZED STORMS TODAY. FAVORED TIME FRAME IS FROM AROUND 11 AM
THROUGH 3-4 PM. FAVORED AREA IS SOUTHEAST OF GRAND RAPIDS. HIGH
LIKELY AND ABOVE POPS ARE IN THE GRIDS TODAY. CERTAINLY CAN'T RULE
OUT A SEVERE STORM OR TWO. HAIL IS THE MAIN THREAT WITH THE COLD
TEMPS ALOFT COMING IN.

THE COLD FRONT WILL QUICKLY SWEEP THROUGH THE CWA BY THIS EVENING
AND MUCH COOLER AND DRIER AIR WILL MOVE IN FOR MONDAY. HIGHS MOSTLY
IN THE UPPER 60S TO AROUND 70 EXPECTED.

A SECONDARY COLD FRONT WILL DROP SOUTH TUESDAY SO WE INCLUDED CHC
POPS FOR THAT. H5 TEMPS FALL 4C FROM MONDAY THROUGH TUESDAY. SO
LAPSE RATES STEEPEN QUITE A BIT. WOULD EXPECT SOME SMALL HAIL OUT
OF ANY STORMS THAT DEVELOP TUESDAY.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 328 AM EDT SUN JUL 27 2014

MODELS ARE STILL INDICATING AN UPPER LEVEL TROUGH OVER THE GREAT
LAKES REGION THROUGH THE BULK OF THE LONG TERM PERIOD. THE CORE OF
THE TROUGH WILL BE CENTERED OVER ONTARIO AND QUEBEC...BUT COOLER AIR
WILL SPILL INTO THE AREA. HIGH TEMPERATURES THROUGH THE PERIOD WILL
END UP BEING 5 TO 10 DEGREES BELOW NORMAL. ACTUAL HIGHS WILL RANGE
FROM THE MIDDLE TO UPPER 70S WEDNESDAY THROUGH SATURDAY.

IN TERMS OF SENSIBLE WEATHER...CONTINUED THE FORECAST THEME OF
DIURNAL SHOWERS AND A FEW STORMS. COLD AIR IN THE MID LEVELS
COMBINED WITH JULY SUNSHINE SHOULD RESULT IN AFTERNOON AND EVENING
POP UP SHOWERS AND STORMS. WEDNESDAY AND THURSDAY MAY HAVE A HIGHER
COVERAGE IN PRECIPITATION AS A MORE SUBSTANTIAL VORT LOBE IS
FORECAST TO SWING AROUND THE UPPER LOW...BRUSHING THE LOWER
PENINSULA.

CANNOT RULE OUT SOME SHOWERS AND A FEW STORMS EVEN INTO FRIDAY AND
SATURDAY AFTERNOON/S AS THE TROUGHING REMAINS IN PLACE. NOT A WASH
OUT IN THE LONG TERM BY ANY MEANS...BUT A FLARE UP IN COVERAGE EACH
DAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 103 PM EDT SUN JUL 27 2014

SCATTERED TSTMS ARE EXPECTED THROUGH 22-23Z WITH MAINLY MVFR CIGS.
IF/WHEN ANY STRONGER CELLS IMPACT A TERMINAL... LOOK FOR BRIEF IFR
CONDITIONS IN HEAVY RAIN. SOME HAIL AND GUSTY WINDS ARE ALSO
POSSIBLE. A FEW RAIN SHOWERS WILL LINGER THIS EVENING... FOLLOWED BY
LOWERING CIGS FROM NORTH TO SOUTH LATER THIS EVENING. WILL GO WITH
MVFR CIGS TONIGHT ALTHOUGH IFR CIGS CANNOT BE RULED OUT. ON MONDAY
THE CIGS SHOULD GRADUALLY LIFT TO VFR LEVELS BY NOON ALTHOUGH GUSTY
NORTH SFC WINDS TO 20 KNOTS ARE LIKELY.

&&

.MARINE...
ISSUED AT 1134 AM EDT SUN JUL 27 2014

WEBCAMS AND VISIBLE IMAGERY STILL SHOWED FAIRLY EXTENSIVE FOG ON
THE LAKESHORE. THE ADVISORY FOR FOG WAS STRETCHED INTO THE
AFTERNOON. THE WIND SHIFT AND DRY AIR ADVECTION LATER TODAY WILL
BREAK UP THE FOG.

HIGH POTENTIAL FOR BEACH HAZARDS AND SMALL CRAFT CONDITIONS LATER
TONIGHT INTO  MONDAY.

&&

.HYDROLOGY...
ISSUED AT 1207 PM EDT SAT JUL 26 2014

THE MAIN PRECIPITATION THREAT WILL BE SUNDAY AS MOISTURE EDGES UP
INTO THE AREA. PWAT VALUES PUSH BETWEEN 1.0 TO 1.5 INCHES DURING
THE AFTERNOON. THIS MAY RESULT IN LOCALIZED HEAVY RAINFALL IN AND
AROUND THUNDERSTORMS. HOWEVER...AREA AVERAGES ARE MORE LIKELY TO
RANGE FROM ONE-QUARTER TO ONE-HALF AN INCH. PRECIPITATION THEN
SEEMS TO LINGER INTO MONDAY BUT SHOULD NOT BE OF ANY GREAT
SIGNIFICANCE IN THE MONDAY MORNING TIME FRAME.

ASIDE FROM SUNDAYS FOCUS...WE WILL SEE MAINLY DRY CONDITIONS TODAY.
ADDITIONAL CHANCES FOR LIGHT RAIN EXIST AS WE HEAD THROUGH THE NEW
WORK WEEK. NO HIGH END PRECIPITATION EVENTS ARE ANTICIPATED TO AFFECT
THE AREA. RIVERS CONTINUE TO RUN WELL BELOW ACTION STAGE...SO NO
CONCERN FOR RIVER FLOODING AT THIS TIME.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...BEACH HAZARDS STATEMENT FROM MONDAY MORNING THROUGH MONDAY
     EVENING FOR MIZ037-043-050-056-064-071.

LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 AM EDT TUESDAY
     FOR LMZ844>849.

&&

MESOSCALE...MJS
UPDATE...MJS
SYNOPSIS...93
SHORT TERM...93
LONG TERM...DUKE
AVIATION...MEADE
HYDROLOGY...JAM
MARINE...MJS
Hazardous weather outlook, Jul 27, 2:45 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
245 PM EDT SUN JUL 27 2014

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280945-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
245 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TODAY MAINLY EAST OF A
LINE FROM NEAR CADILLAC SOUTHWARD THROUGH MUSKEGON. BY 700 PM. THE
MAIN AXIS OF STORMS SHOULD BE TRACKING EAST OF LANSING AND JACKSON.
LARGE HAIL LOOKS TO BE THE MAIN RISK WITH GREATER THAN GOLFBALL SIZE
POSSIBLE IN THE STRONGEST STORMS.  ISOLATED GUSTS OVER 60 MPH
POSSIBLE.  AN ISOLATED TORNADO COULD OCCUR.  THE MAIN STORM MOTION
WILL BE EAST AT AROUND 30 MPH. FREQUENT LIGHTNING AND BRIEF HEAVY
DOWNPOURS WILL BE POSSIBLE WITH ANY OF THE STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

LMZ844>849-280945-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
245 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO EVEN SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY OVER
LAKE MICHIGAN. WINDS IN EXCESS OF 35 KNOTS...LARGE HAIL AND CLOUD
TO WATER LIGHTNING ARE ALL POSSIBILITIES.

WINDS AND WAVES WILL INCREASE TONIGHT BEHIND A COLD FRONTAL
PASSAGE. WAVES WILL BUILD INTO THE 4 TO 7 FOOT RANGE IN MANY AREAS
POSING A HAZARD TO SMALLER CRAFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG NORTHERLY WINDS AND LARGE WAVES WILL CONTINUE MONDAY AND
MONDAY NIGHT POSING A HAZARD TO BOTH SWIMMERS AND BOATERS. THE
LARGEST WAVES WILL BE FOUND FROM HOLLAND SOUTH DOWN THE SHORE
WHERE WAVES MAY REACH THE 5 TO 8 FOOT RANGE AT TIMES MONDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TODAY.

DUKE MJS

In the hours before

Local storm report, Jul 27, 2:46 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
246 PM EDT SUN JUL 27 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             1 WSW WAVERLY           42.73N 84.64W
07/27/2014  M0.25 INCH       EATON              MI   EMERGENCY MNGR

            REPORT ORIGINATED FROM THE PUBLIC AND
            RELAYED TO NWS BY EM

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 3:39 AM EDTSmall Craft AdvisoryGRR47 hr
Jul 27, 3:48 AM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren43 hr
Jul 27, 6:03 AM EDTDense Fog AdvisoryGRRAllegan, Barry, Calhoun, Clinton, Eaton, Ingham and 6 more3 hr
Jul 27, 6:43 AM EDTMarine Dense Fog AdvisoryGRR7 hr
Jul 27, 2:10 PM EDTSpecial Marine WarningGRR2 hr
Jul 27, 2:45 PM EDTSevere Thunderstorm WarningGRRLake, Osceola90 min
Jul 27, 3:06 PM EDTSevere Thunderstorm WarningGRRCalhoun, Clinton, Eaton, Ingham84 min
Jul 27, 3:16 PM EDTSpecial Marine WarningGRR119 min
Jul 27, 3:35 PM EDTSevere Thunderstorm WarningGRRJackson55 min
Jul 27, 3:45 PM EDTSpecial Marine WarningGRR90 min
Jul 27, 3:46 PM EDTSpecial Marine WarningGRR119 min
Jul 27, 3:54 PM EDTSevere Thunderstorm WarningGRRAllegan, Ottawa51 min
Jul 27, 4:16 PM EDTSevere Thunderstorm WarningGRRIsabella44 min
Jul 27, 4:23 PM EDTSevere Thunderstorm WarningGRRBarry, Kalamazoo, Van Buren53 min
Jul 27, 4:30 PM EDTSevere Thunderstorm WarningGRRJackson10 min
Jul 27, 4:37 PM EDTSevere Thunderstorm WarningGRRLake, Mecosta, Osceola83 min
Jul 27, 4:44 PM EDTSevere Thunderstorm WarningGRRGratiot, Montcalm61 min
Jul 27, 4:59 PM EDTSevere Thunderstorm WarningGRRCalhoun, Kalamazoo61 min
Jul 27, 5:41 PM EDTSevere Thunderstorm WarningGRREaton, Ingham, Jackson64 min
Jul 27, 5:43 PM EDTSevere Thunderstorm WarningGRRClinton, Gratiot, Montcalm74 min
Jul 27, 5:59 PM EDTSevere Thunderstorm WarningGRRClinton, Ionia61 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.